It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was recently put on Ritalin sr 20mg this is my third day taking the med and so far I feel calmer and more in control of myself my thoughts are not bouncing off the wall, which is nice. Im having headaches and today at work I found it really hard to focus it different than before mmm....like the background noise was gone but I could barley read the computer screen in font of me.
Is this just a side effect that will go away? I will be calling the Doc tomorrow but I know how he responds it will be a few days and would like opinions please.
Usually it takes a couple of weeks before the medicine settles into your stream.
So give it time, and if these problems still exist.
I would go to the doctor, He might have to try you on a different med.
Sometimes it takes awhile to find the right medication for you. :)

Also the dosage may be to high for you.
Either way he can find out whats best for you :)





All times are GMT -7. The time now is 08:53 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!